# SDR MASA2011013101835

- Difficulty date: January 28, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 34,387 hours, 32,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BM10006002
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT EXTERIOR EMERGENCY EXIT LIGHTS INOP.  MX R2 FORWARD EXTERIOR LIGHT SOCKET ASSY AND FUSE.
